# SDR FDKA2009030700046

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,540 hours, 16,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6187 JFK-PWM.  OVERHEAD EMERGENCY EXIT LIGHT, FWD FACE, INOP.  MX T/S AND FOUND EMERGENCY LIGHT ASSY BAD AND CHANGED OUT.  LIGHTS OP GOOD.
